Sudafed Nasal Decongestant Spray 20mL
Sudafed Nasal Decongestant Spray 20mL
Sudafed
$12.99

Sudafed Nasal Decongestant Spray is a fast acting nose spray which provides nasal & sinus congestion relief for sinusitis, flu & hayfever for up to 12 hour. It's a non-pseudoephedrine decongestant that clears blockages and dries the secretions of the nose. Sudafed nasal decongestant spray contains Oxymetazoline Hydrochloride, a decongestant that clears blockages quickly by reducing nasal congestion. This nose spray also dries the secretions of the nose making breathing easier and provides fast, long lasting effective relief. - Fast acting sinus decongestant spray - Provides powerful sinus relief for up to 12 hours - Nasal decongestant for sinusitis, colds, flu and hayfever - Non pseudoephedrine decongestant formula - Relieving sinus congestion also helps with sinus pain and headaches

* If you purchase a PHARMACY MEDICINE our friendly Pharmacist will call you to confirm it is the right product for your needs.

** Please note this product has a maximum order quantity of 1. Thank you.

Size:
20mL
Sudafed Nasal Decongestant Spray is a fast acting nose spray which provides nasal & sinus congestion relief for sinusitis, flu & hayfever for up to 12 hour. It's a non-pseudoephedrine decongestant that clears blockages and dries the secretions of the nose. Sudafed nasal decongestant spray contains Oxymetazoline Hydrochloride, a decongestant that clears blockages quickly by reducing nasal congestion. This nose spray also dries the secretions of the nose making breathing easier and provides fast, long lasting effective relief. - Fast acting sinus decongestant spray - Provides powerful sinus relief for up to 12 hours - Nasal decongestant for sinusitis, colds, flu and hayfever - Non pseudoephedrine decongestant formula - Relieving sinus congestion also helps with sinus pain and headaches
Who can use Sudafed nasal decongestant spray: Adults and Children over 6 years of age. How much do I use and how often: Use 1 to 2 sprays repeated two to three times a day when necessary. Maximum 6 sprays per day. When to stop: Do not use for a period
Always read the label and follow the directions for use. If symptoms persist see your healthcare professional. Package contains small parts which could cause a choking hazard. If congestion persists, worsens, or if new symptoms appear, see your doctor. Temporary discomfort such as burning, stinging, sneezing or increased nasal discharge may occur. Do not use Sudafed Nasal Decongestant Spray: - In children under 6 years of age - If you are hypersensitive to any of the ingredients - If you are taking antidepressants
Oxymetazoline hydrochloride 500mcg/mL(0.5mg/mL). Also contains benzalkonium chloride 0.02% w/v as a preservative.
Store below 25°C